# SDR REXA201100439

- Difficulty date: July 3, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 16,191 hours, 13,731 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Conditioner
- Condition: Faulty
- Location: Vibration Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH VIB GAUGES BEHAVING ERATICALLY IN FLIGHT.  NR 1 GAUGE WENT TO AMBER DASHES REMOVED AND REPLACED ENG VIBE COND IAW AMM 77-31-04.  OPC GOOD, A/C OK FOR SERVICE.
